Will taking creatine cause facial bloating? - ProProfs Discuss
Advertisement

Will taking creatine cause facial bloating?

Will taking creatine cause facial bloating?

Change Image    Delete

Asked by H.Donna, Last updated: Oct 23, 2020

+ Answer
Request
Question menu
Vote up Vote down

1 Answer

Jason B. Elster

Jason B. Elster

Jason B. Elster
Jason B. Elster

Answered Feb 27, 2018

Many bodybuilders and other athletes take creatine and other supplements in order to help strengthen their muscles. Creatine can cause bodybuilders’ muscles to grow bigger and to be stronger. It has shown to also allow people to do a better performance in regard to their exercising. Just like many other supplements, bodybuilders must be careful with what they take because some things even creatine may be dangerous and risky to their health.

However, creatine is relatively safe. There are some side effects to ingesting creatine. Some of these side effects are that creatine can tear muscle and that cause permanent damage to them that can’t be repaired. It is believed but research does not support that creatine causes bloating and liver or kidney damage

upvote downvote
Reply 

Advertisement
Advertisement
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader
Image Preview
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader
Image Preview
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader

Email Sent
We have sent an email to your address "" with instructions to reset your password.